RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 5, Pages 577–584 (Mi izv3987)  

This article is cited in 1 scientific paper (total in 1 paper)

A multiple integral

I. M. Vinogradov


Full text: PDF file (579 kB)

Bibliographic databases:
Received: 09.07.1958

Citation: I. M. Vinogradov, “A multiple integral”, Izv. Akad. Nauk SSSR Ser. Mat., 22:5 (1958), 577–584

Citation in format AMSBIB
\Bibitem{Vin58}
\by I.~M.~Vinogradov
\paper A multiple integral
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 5
\pages 577--584
\mathnet{http://mi.mathnet.ru/izv3987}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=98812}
\zmath{https://zbmath.org/?q=an:0105.03701}


Linking options:
  • http://mi.mathnet.ru/eng/izv3987
  • http://mi.mathnet.ru/eng/izv/v22/i5/p577

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Tyrina, “A new estimate for a trigonometric integral of I. M. Vinogradov”, Math. USSR-Izv., 30:2 (1988), 337–351  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:132
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019